Show simple item record

dc.contributor.authorDiaz, Jesus Ildefonso ( Orcid Icon 0000-0003-1730-9509 )
dc.contributor.authorGomez-Castro, David ( Orcid Icon 0000-0001-8360-3250 )
dc.contributor.authorShaposhnikova, Tatiana A. ( )
dc.contributor.authorZubova, Maria ( )
dc.date.accessioned2021-11-29T17:06:57Z
dc.date.available2021-11-29T17:06:57Z
dc.date.issued2019-06-04
dc.identifier.citationDíaz, J. I., Gómez-Castro, D., Shaposhnikova, T. A., & Zubova, M. N. (2019). A nonlocal memory strange term arising in the critical scale homogenization of diffusion equations with dynamic boundary conditions. Electronic Journal of Differential Equations, 2019(77), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14965
dc.description.abstractOur main interest in this article is the study of homogenized limit of a parabolic equation with a nonlinear dynamic boundary condition of the micro-scale model set on a domain with periodically place particles. We focus on the case of particles (or holes) of critical diameter with respect to the period of the structure. Our main result proves the weak convergence of the sequence of solutions of the original problem to the solution of a reaction-diffusion parabolic problem containing a "strange term". The novelty of our result is that this term is a nonlocal memory solving an ODE. We prove that the resulting system satisfies a comparison principle.en_US
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2019, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectCritically scaled homogenizationen_US
dc.subjectPerforated mediaen_US
dc.subjectDynamical boundary conditionsen_US
dc.subjectStrange termen_US
dc.subjectNonlocal memory reactionen_US
dc.titleA nonlocal memory strange term arising in the critical scale homogenization of diffusion equations with dynamic boundary conditionsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record